statins for cholesterol

Discussion in 'Fibromyalgia Main Forum' started by jesfms, Mar 22, 2007.

  1. jesfms

    jesfms New Member

    i have been using lipitor for high cholesterol...level went from 344 to 203...unfortunately i feel lousy...acid reflux, constipation, and most annoying pain in extremities, esp. legs....went to doctor...he said stop immediately and take coenzyme10...it turns out the statins lowers this enzyme and causes muscle pain and weakness...it also decreases vit. d which is needed for strong bones...so my message to you is you are taking a statin and experiencing more pain and weakness go to dr...this may not just be a flare up with fibro
  2. AllWXRider

    AllWXRider New Member

    My D.O. told me that all the chlorestol lowering drugs interfere with an enzyme in the liver that makes chloresterol. Niacin @ 1~2 grams/day also does this.

    They are hard on the liver and you must watch your liver failure enzymes to make sure that its healthy. Unfortunatly, the liver has no pain receptors, so it never hurts.

    Of particuliar interest is if you have Epstein-Barr virus (EBV) since it interferes with the LDL receptors in the liver. The liver manf and uses chloresterol. If it can't take up LDLs, it builds up in the blood stream.

    Use Tumeric (curcumin) and Olive Leaf Extract to defeat EBV. After several months, you may find your LDL lower.